VOL. 26 · NO. 1 | 1974
 
VIEW ALL ABSTRACTS +
Front Matter
Tohoku Math. J. (2) 26 (1), (1974)
No abstract available
Articles
R. K. Amayo
Tohoku Math. J. (2) 26 (1), 1-9, (1974) DOI: 10.2748/tmj/1178241228
KEYWORDS: 17B65
No abstract available
B. Kuttner
Tohoku Math. J. (2) 26 (1), 11-24, (1974) DOI: 10.2748/tmj/1178241229
KEYWORDS: 40G05
No abstract available
J. S. Pym, H. Vasudeva
Tohoku Math. J. (2) 26 (1), 25-33, (1974) DOI: 10.2748/tmj/1178241230
KEYWORDS: 43A25
No abstract available
Paul Willig
Tohoku Math. J. (2) 26 (1), 35-37, (1974) DOI: 10.2748/tmj/1178241231
KEYWORDS: 46L10
No abstract available
Noboru Okazawa
Tohoku Math. J. (2) 26 (1), 39-51, (1974) DOI: 10.2748/tmj/1178241232
KEYWORDS: 47D05
No abstract available
N. Kazamaki
Tohoku Math. J. (2) 26 (1), 53-63, (1974) DOI: 10.2748/tmj/1178241233
KEYWORDS: 60H20, 60G45
No abstract available
Fred Gross, Chung Chun Yang
Tohoku Math. J. (2) 26 (1), 65-71, (1974) DOI: 10.2748/tmj/1178241234
KEYWORDS: 30A66
No abstract available
Ryōtarō Satō
Tohoku Math. J. (2) 26 (1), 73-76, (1974) DOI: 10.2748/tmj/1178241235
KEYWORDS: 47A35, 28A65
No abstract available
Kôzô Yabuta
Tohoku Math. J. (2) 26 (1), 77-84, (1974) DOI: 10.2748/tmj/1178241236
KEYWORDS: 30A82, ‎46J15
No abstract available
Leo Sario, Cecilia Wang
Tohoku Math. J. (2) 26 (1), 85-93, (1974) DOI: 10.2748/tmj/1178241237
KEYWORDS: 31C99
No abstract available
Norio Shimakura
Tohoku Math. J. (2) 26 (1), 95-131, (1974) DOI: 10.2748/tmj/1178241238
KEYWORDS: 35P20, 10H10, 58G15
No abstract available
Makoto Namba
Tohoku Math. J. (2) 26 (1), 133-157, (1974) DOI: 10.2748/tmj/1178241239
KEYWORDS: 32J15, 32G13, 32M10
No abstract available
Seiki Nishikawa, Yoshiaki Maeda
Tohoku Math. J. (2) 26 (1), 159-168, (1974) DOI: 10.2748/tmj/1178241240
KEYWORDS: 53B25
No abstract available
Akinori Matsui
Tohoku Math. J. (2) 26 (1), 169-172, (1974) DOI: 10.2748/tmj/1178241241
KEYWORDS: 57D65
No abstract available
Back Matter
Tohoku Math. J. (2) 26 (1), (1974)
No abstract available
Back to Top